# SDR P5CA2018060100081

- Difficulty date: May 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,307 hours, 20,200 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 734285
- Part serial: 0315
- Condition: Failed
- Location: Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-DEPARTURE,  FOUND THE LT UTILITY BUSS INOPERATIVE LIGHT ILLUMINATED.  REMOVED AND REPLACED THE BUSS POWER CONTROL UNIT IAW AMM 24-22-00.  OPS CHECKED GOOD IAW AMM 24-22-00, OK FOR SERVICE.
